# SDR SIMA20150812002

- Difficulty date: August 12, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 30,206 hours, 21,380 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: CC670341691
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 30 VERTICAL POST FWD SIDE OF FS 202.75, BULKHEAD HAS A CRACK INDICATION NOTED AT TOP OF POST, .150 LONG.  REPAIRED IAW NCR-CR-53-131 & REO 670-53-11-1079.
